# SDR CALA2013111993038

- Difficulty date: November 15, 2013
- Submitted: November 20, 2013
- Operation: Air carrier
- Aircraft: N515UA
- Make and model: Boeing 757222
- Aircraft serial: 24840
- Aircraft time: 75,658 hours, 28,120 cycles
- Engine: Pwa PW2037
- System (JASC): 2730 · Elevator Control System
- Part: Actuator
- Part number: 1846T1003
- Part serial: 58
- Condition: Faulty
- Location: Elevator
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ELEVATOR ASYMMETRY STATUS MESSAGE.  R & R NEW ASYMMETRY LIMITER ACTUATOR IAW MM.
